Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Oda, Tadao
1971.
Vector bundles on abelian surfaces.
Inventiones Mathematicae,
Vol. 13,
Issue. 3,
p.
247.
Tango, Hiroshi
1972.
On the Behavior of Extensions of Vector Bundles Under the Frobenius Map.
Nagoya Mathematical Journal,
Vol. 48,
Issue. ,
p.
73.
Umemura, Hiroshi
1973.
Some results in the theory of vector bundles.
Nagoya Mathematical Journal,
Vol. 52,
Issue. ,
p.
97.
Takemoto, Fumio
1973.
Stable vector bundles on algebraic surfaces II.
Nagoya Mathematical Journal,
Vol. 52,
Issue. ,
p.
173.
Umemura, Hiroshi
1975.
Stable vector bundles with numerically trivial Chern classes over a hyperelliptic surface.
Nagoya Mathematical Journal,
Vol. 59,
Issue. ,
p.
107.
Dolgachev, I. V.
and
Iskovskikh, V. A.
1976.
Geometry of algebraic varieties.
Journal of Soviet Mathematics,
Vol. 5,
Issue. 6,
p.
803.
Umemura, Hiroshi
1976.
On a certain type of vector bundles over an abelian variety.
Nagoya Mathematical Journal,
Vol. 64,
Issue. ,
p.
31.
Matsushima, Yozo
1976.
Heisenberg groups and holomorphic vector bundles over a complex torus.
Nagoya Mathematical Journal,
Vol. 61,
Issue. ,
p.
161.
Mukai, Shigeru
1981.
Duality between D(X) and with its application to picard sheaves.
Nagoya Mathematical Journal,
Vol. 81,
Issue. ,
p.
153.
Oda, Tadao
1985.
Recent Progress of Algebraic Geometry in Japan.
Vol. 73,
Issue. ,
p.
188.
Maruyama, Masaki
1985.
Recent Progress of Algebraic Geometry in Japan.
Vol. 73,
Issue. ,
p.
106.
Geigle, Werner
and
Lenzing, Helmut
1987.
Singularities, Representation of Algebras, and Vector Bundles.
Vol. 1273,
Issue. ,
p.
265.
Kaji, Hajime
1993.
On the space curves with the same image under the gauss maps.
Manuscripta Mathematica,
Vol. 80,
Issue. 1,
p.
249.
BALLICO, E.
1993.
On the geography of ample and spanned vector bundles on algebraic surfaces.
Japanese journal of mathematics. New series,
Vol. 19,
Issue. 2,
p.
311.
Butler, David C.
1994.
Algebraic Geometry and its Applications.
Vol. 25,
Issue. ,
p.
21.
Butler, David C.
1994.
Normal generation of vector bundles over a curve.
Journal of Differential Geometry,
Vol. 39,
Issue. 1,
Takahashi, Tomokuni
1998.
Certain algebraic surfaces of general type with irregularity one and their canonical mappings.
Tohoku Mathematical Journal,
Vol. 50,
Issue. 2,
Laszlo, Y.
and
Pauly, C.
2001.
The action of the Frobenius map on rank 2 vector bundles in characteristic 2.
Journal of Algebraic Geometry,
Vol. 11,
Issue. 2,
p.
219.
Berthomieu, A.
2001.
Analytic torsion of all vector bundles over an elliptic curve.
Journal of Mathematical Physics,
Vol. 42,
Issue. 9,
p.
4466.
Ballico, E.
2002.
Vector bundles on elliptic curves over a discrete valuation ring.
Journal of Algebra,
Vol. 255,
Issue. 2,
p.
288.